# SDR CALA9700032

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN UPPER CHORD OF RT WING OUTBOARD MID FLAP OUTBOARD REAR SPAR.  THE CHORD WAS REPAIRED IAW SRM 51-40-02.
